# SDR VNAA20250320091

- Difficulty date: March 19, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 47,650 hours, 37,455 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH6703322493
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00201291 DISCREPANCY: SEAT TRACK LBL9 BETWEEN FS364 AND FS485 IS CORRODED/GOUGED IN MULTIPLE LOCATIONS CORRECTIVE ACTION: EVALUATED CORRODED/GOUGED SEAT TRACK SEGMENT BETWEEN FS 364 AND FS 485 AND FOUND TO BE OUT OF ALLOWABLE DAMAGE LIMITS IAW CRJ-700 SRM 53-21-49-101-001-A01. NEW SERVICEABLE PART (LBL9 SEAT TRACK P/N (SH670-32249-3) WAS R&R IAW CRJ700 AMM 53-00-49-000-801(CONFIG A03), CRJ700 AMM 53-00-49-400-801(CONFIG A03), CRJ700 SRM 51-26-00-001-001-A01, CRJ700 SRM 51-23-00-001-001-A01, CRJ700 SRM 51-41-02-001-001-A01, AND CRJ700 SRM 51-41-04-01-001-A01.
